# SDR IPXA09157094

- Difficulty date: August 19, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N162UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0851
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31023101
- Part serial: 0244
- Condition: Inoperative
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE SLIDE LAMP HARNESS TEST AMP READING BELOW ACCEPTABLE LEVEL.  DEFERRED M406656.  R&R CREW ENTRY DOOR ESCAPE SLIDE IAW AMM 25-61-21-04, REVERSED DMP 52-11-01-3. THIS CLEARS M406656. PLACARD REMOVED.
